# SDR AALA20070213

- Difficulty date: January 28, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 23G INOPERATIVE. REPLACED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 23G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
